Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 202, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 21, 2018, 10:04 PM CDT for Lafayette County, Panola County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2018, 10:04 PM CDT (03:04 UTC)
- Expired
- Jun 21, 2018, 10:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lafayette County, MS, Panola County, MS
The radar
The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:14 PM CDT | TSTM WND DMG | Se John W Kyle State Pa, MS | PUBLIC POSTED PICTURE ON SOCIAL MEDIA OF LARGE TREES DOWN. TIME OF EVENT ESTIMATED BY RADAR. |
| Jun 21, 10:40 PM CDT | TSTM WND DMG | 8 S Burgess, MS | TREES DOWN ON ROADS/CARS. REPORTS OF POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
541
WUUS54 KMEG 220304
SVRMEG
MSC071-107-220345-
/O.NEW.KMEG.SV.W.0202.180622T0304Z-180622T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1004 PM CDT THU JUN 21 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Western Lafayette County in northwestern Mississippi...
Northern Panola County in northwestern Mississippi...
* Until 1045 PM CDT.
* At 1004 PM CDT, a severe thunderstorm was located near Sardis, or 9
miles north of Batesville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Batesville, John W Kyle State Park, Sardis, Como, Springdale,
Burgess, Pleasant Grove, Harmontown, Teckville, McGhee, Longtown,
Glenville, Hayes Crossing, Horatio and Cypress Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3446 9019 3456 9009 3453 8957 3420 8962
TIME...MOT...LOC 0304Z 289DEG 36KT 3445 8997
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JOHNSON1 follow-up statement
794 WWUS54 KMEG 220319 SVSMEG Severe Weather Statement National Weather Service Memphis TN 1019 PM CDT THU JUN 21 2018 MSC071-107-220345- /O.CON.KMEG.SV.W.0202.000000T0000Z-180622T0345Z/ Lafayette MS-Panola MS- 1019 PM CDT THU JUN 21 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WESTERN LAFAYETTE AND NORTHERN PANOLA COUNTIES... At 1019 PM CDT, a severe thunderstorm was located near John W Kyle State Park, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Batesville, John W Kyle State Park, Sardis, Como, Springdale, Pleasant Grove, Burgess, Harmontown, Glenville, Teckville, Hayes Crossing and Horatio. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3444 9015 3454 8991 3453 8957 3420 8962 TIME...MOT...LOC 0319Z 289DEG 34KT 3440 8985 HAIL...<.75IN WIND...60MPH $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:10 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 21, 9:10 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Memphis TN 910 PM CDT Thu Jun 21 2018 .DISCUSSION... Severe thunderstorm watch has been allowed to expire and the main line of convection has moved into Middle TN along with the Mid level shortwave that helped fuel the activity. More convection has developed across North MS along the outflow boundary generated by the earlier storms. An isolated severe threat for mainly damaging winds will continue for the next couple of hours with 0-6km bulk shear values of around 40 kts and SBCAPES around 2000 j/kg to the south of the outflow boundary. Latest HRRR indicates convection should push south of the area after midnight. Patchy fog possible after midnight. SJM && PREV DISCUSSION... /issued 210 PM CDT Thu Jun 21 2018/ The Midsouth was becoming increasingly unstable ahead of an approaching cold front extending from southeast Missouri into central Arkansas. Radar showing spotty convection forming along and ahead of the boundary with one lone severe storm. In the wake of the overnight precipitation skies were currently a mix of cu and sun over the area with temperatures in 80s. Dewpoints were in the low 70's and winds were breezy from the west southwest. SPC meso-analysis was indicated CAPE amounts of 1000 to 2000 j/kg with effective bulk shear of 35 kts. For this afternoon through tonight...CAMs are agreement that current storms will intensify and congeal into a broken line over the remaining afternoon hours and into the evening as the front tracks through the region. A few storms likely to produce damaging winds and large hail. A SVR watch has been issued through 9pm for most of the CWA. Activity should scour out the atmosphere across the northern and western counties by late this evening...leaving higher pops to remain across North Mississippi after midnight. Overnight lows will drop to around 70F with some patchy fog forming. General rainfall totals will range between a half to potentially two inches. Friday through Sunday...models are in very good agreement that the current upper level low in northern Missouri with drop into the St. Louis area tonight...then slowly track towards the Eastern Great Lakes through Saturday becoming an open wave. This will leave a west northwest upper flow over the Midsouth of 30-50kts with embedded shortwaves likely to trigger new storms. The first of these disturbances will arrive tomorrow night and a second late Saturday into early Sunday. So rain chances will continue to be stout this weekend shifting from the southern counties to the northern counties as the aforementioned upper low pulls northeast. A few strong to severe storms will also suffice in this better sheared environment. Temperatures from precipitation and lingering cloud cover will be seasonal with highs ranging from the mid 80s to near 90...with lows in the upper 60s and low 70s. Monday through next Thursday...expected daily rain chances to slowly dwindle this period as long range model solutions show upper heights building. 90F+ temperatures will return along with triple digit heat indices. Heat advisories may be required for portions of the area. JAB && .AVIATION... /00z TAFs/ Thunderstorms will continue to move east across west TN and portions of north MS over the next several hours with generally dry conditions anticipated at the forecast terminals beyond 05z. There is some indication that IFR ceilings will develop over north MS late tonight and patchy fog will be possible in areas that clear out. Otherwise, expect VFR conditions through the period Expect scattered storms again on Friday, mainly across north MS. Winds will increase from the west by mid- morning. Johnson && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jun 21, 9:13 PM CDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 913 PM CDT Thu Jun 21 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-230415- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 913 PM CDT Thu Jun 21 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight A few strong to severe storms are possible across North Mississippi. Damaging winds will be the main threat. Localized heavy rain will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few strong to severe storms will be possible again Friday into Sunday with passing disturbances. Damaging winds...large hail and heavy rainfall will be the primary threats. Triple digit heat indices are anticipated to return to the Midsouth next week. Heat advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be possible through the weekend. SJM
In the hours before
Special weather statement, Jun 21, 8:49 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
849 PM CDT THU JUN 21 2018
MSZ009-220215-
Prentiss MS-
849 PM CDT THU JUN 21 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 915 PM CDT
FOR...
Northern Prentiss County in northeastern Mississippi...
At 849 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Booneville, moving
east at 30 mph.
People in northern Prentiss County should monitor this storm closely.
LAT...LON 3458 8833 3464 8868 3476 8867 3475 8835
3474 8835 3474 8833
TIME...MOT...LOC 0149Z 280DEG 27KT 3469 8859
JOHNSONSpecial weather statement, Jun 21, 9:00 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
900 PM CDT THU JUN 21 2018
MSZ004-009-014-016-220245-
Tippah MS-Union MS-Lee MS-Prentiss MS-
900 PM CDT THU JUN 21 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 PM CDT
FOR...
Southern Tippah County in northeastern Mississippi...
Northeastern Union County in northeastern Mississippi...
Northern Lee County in northeastern Mississippi...
Prentiss County in northeastern Mississippi...
At 900 PM CDT...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Jumpertown to New Albany. Movement was east at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southern Tippah...northeastern Union...northern Lee and
Prentiss Counties should monitor this storm closely.
LAT...LON 3437 8874 3451 8919 3476 8892 3475 8835
3474 8835 3474 8833 3460 8833
TIME...MOT...LOC 0200Z 278DEG 41KT 3468 8872 3451 8905
JOHNSONLocal storm report, Jun 21, 9:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
909 PM CDT THU JUN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG RIPLEY 34.73N 88.94W
06/21/2018 TIPPAH MS 911 CALL CENTER
POWERLINES DOWN AND A TREE ON A HOUSE ON SOUTH JACKSON
STREET IN DOWNTOWN RIPLEY.
&&
AJCSpecial weather statement, Jun 21, 9:26 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Memphis TN
926 PM CDT THU JUN 21 2018
MSZ006-009-016-017-220315-
Itawamba MS-Tishomingo MS-Lee MS-Prentiss MS-
926 PM CDT THU JUN 21 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 PM CDT
FOR...
Itawamba County in northeastern Mississippi...
Southern Tishomingo County in northeastern Mississippi...
Northern Lee County in northeastern Mississippi...
Southeastern Prentiss County in northeastern Mississippi...
At 926 PM CDT...strong thunderstorms were producing winds at least 40
mph was located along a line extending from Burton to near Saltillo.
Movement was southeast at 40 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Itawamba...southern Tishomingo...northern Lee and
southeastern Prentiss Counties should monitor this storm closely.
LAT...LON 3409 8820 3409 8832 3440 8879 3445 8879
3467 8833 3466 8813
TIME...MOT...LOC 0226Z 293DEG 34KT 3462 8831 3440 8872
JOHNSONLocal storm report, Jun 21, 9:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT THU JUN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 2 SSW CASH 35.77N 90.95W
06/21/2018 E1.00 INCH CRAIGHEAD AR PUBLIC
QUARTER SIZED HAIL WAS REPORTED BETWEEN CASH AND PITTS
OFF OF HIGHWAY 18.
0208 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/21/2018 M51.00 MPH LAWRENCE AR AWOS
THERE WAS A 51 MPH PEAK WIND GUST REPORTED BY THE AWOS IN
WALNUT RIDGE.
0215 PM HAIL WALDENBURG 35.56N 90.93W
06/21/2018 E1.50 INCH POINSETT AR LAW ENFORCEMENT
PING PONG SIZED HAIL REPORTED BY LAW ENFORCEMENT IN
WALDENBURG ARKANSAS.
0220 PM HAIL 3 N WEINER 35.66N 90.90W
06/21/2018 E1.75 INCH POINSETT AR PUBLIC
GOLF BALL SIZED HAIL WAS SPOTTED 3 MILES NORTH OF WEINER
IN POINSETT.
0427 PM TSTM WND DMG 4 WNW MILLINGTON 35.36N 89.95W
06/21/2018 SHELBY TN 911 CALL CENTER
TREES DOWN AT HERRING HILL ROAD AND SAINT PAUL ROAD.
0433 PM TSTM WND DMG 3 W MILLINGTON 35.33N 89.94W
06/21/2018 SHELBY TN 911 CALL CENTER
TREES DOWN AT INTERSECTION OF SHELBY ROAD AND SHAKERAG
ROAD. TIME OF EVENT IS RADAR ESTIMATED.
0443 PM TSTM WND DMG 4 NE MILLINGTON 35.38N 89.84W
06/21/2018 SHELBY TN 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF MUDVILLE AND EDMOND
ORGILL ROADS.
0443 PM TSTM WND DMG 4 NW ARLINGTON 35.32N 89.71W
06/21/2018 SHELBY TN 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF PLEASANT RIDGE AND
OSBORN ROADS.
0523 PM TSTM WND DMG BELLS 35.72N 89.09W
06/21/2018 CROCKETT TN TRAINED SPOTTER
POWERLINES AND TREES DOWN NEAR BELLS AND CYPRESS
COMMUNITY. ALSO, A SHED WAS DESTROYED.
0533 PM FUNNEL CLOUD 3 E GADSDEN 35.78N 88.93W
06/21/2018 CROCKETT TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD NEAR THE CROCKET
COUNTY AND MADISON LINE.
0547 PM TSTM WND DMG 2 NE OAKFIELD 35.73N 88.77W
06/21/2018 MADISON TN PUBLIC
LARGE TREES DOWN BLOCKING ROADWAY ON CHRISTMASVILLE ROAD
JUST NORTH OF KEY SENTER ROAD.
0553 PM TSTM WND DMG 4 NE JACKSON 35.67N 88.78W
06/21/2018 MADISON TN AMATEUR RADIO
TREE ON CAR ON HIGHWAY 70 EAST AT HIGHWAY 412.
0645 PM TSTM WND DMG CHEWALLA 35.01N 88.65W
06/21/2018 MCNAIRY TN FIRE DEPT/RESCUE
MULTIPLE TREES DOWN IN THE TOWN OF CHEWALLA. TIME IS
RADAR ESTIMATED.
0648 PM TSTM WND DMG PARSONS 35.65N 88.12W
06/21/2018 DECATUR TN EMERGENCY MNGR
TREE DOWN ACROSS GEORGIA AVE AND 7TH STREET. TIME IS
RADAR ESTIMATED.
0653 PM TSTM WND DMG CORINTH 34.94N 88.52W
06/21/2018 ALCORN MS BROADCAST MEDIA
NUMEROUS TREES DOWN AROUND THE CITY OF CORINTH.
0656 PM TSTM WND DMG 4 NE FARMINGTON 34.96N 88.39W
06/21/2018 ALCORN MS BROADCAST MEDIA
SEVERAL LARGE TREES UPROOTED IN THE KENDRICK COMMUNITY.
0715 PM TSTM WND DMG 4 E SAVANNAH 35.22N 88.17W
06/21/2018 HARDIN TN AMATEUR RADIO
LARGE TREE DOWN ON 1400 OLD TOWN LOOP
0843 PM TSTM WND DMG RIPLEY 34.73N 88.94W
06/21/2018 TIPPAH MS 911 CALL CENTER
POWERLINES DOWN AND A TREE ON A HOUSE ON SOUTH JACKSON
STREET IN DOWNTOWN RIPLEY.
&&
AJCSpecial weather statement, Jun 21, 9:53 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Memphis TN
953 PM CDT THU JUN 21 2018
MSZ013>015-220345-
Lafayette MS-Pontotoc MS-Union MS-
953 PM CDT THU JUN 21 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 PM CDT
FOR...
Northeastern Lafayette County in northwestern Mississippi...
Northern Pontotoc County in northeastern Mississippi...
Union County in northeastern Mississippi...
At 953 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Pinedale, or 14
miles east of Oxford, moving east at 40 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Lafayette...northern Pontotoc and Union
Counties should monitor this storm closely.
LAT...LON 3436 8941 3453 8933 3451 8930 3452 8929
3451 8929 3450 8925 3453 8924 3453 8874
3450 8874 3449 8879 3439 8879 3439 8882
3417 8882
TIME...MOT...LOC 0253Z 289DEG 37KT 3442 8928
JOHNSONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tishomingo | 63 min |
| Jun 21, 7:41 PM CDT | Special Weather Statement | MEG | Marshall | 49 min |
| Jun 21, 8:10 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 35 min |
| Jun 21, 8:26 PM CDT | Special Weather Statement | MEG | Tippah | 34 min |
| Jun 21, 8:37 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah, Union | 23 min |
| Jun 21, 8:49 PM CDT | Special Weather Statement | MEG | Prentiss | 26 min |
| Jun 21, 9:00 PM CDT | Special Weather Statement | MEG | Prentiss, Union | 45 min |
| Jun 21, 9:26 PM CDT | Special Weather Statement | MEG | Itawamba | 49 min |
| Jun 21, 9:53 PM CDT | Special Weather Statement | MEG | Union | 52 min |
| Jun 21, 10:23 PM CDT | Special Weather Statement | MEG | Lee | 37 min |
| Jun 21, 10:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 29 min |
| Jun 21, 10:45 PM CDT | Special Weather Statement | MEG | Lafayette | 30 min |
| Jun 21, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 34 min |
| Jun 21, 11:11 PM CDT | Special Weather Statement | MEG | Pontotoc | 34 min |
| Jun 21, 11:15 PM CDT | Special Weather Statement | MEG | Lafayette | 45 min |
| Jun 21, 11:26 PM CDT | Special Weather Statement | MEG | Chickasaw, Itawamba, Lee | 49 min |
| Jun 21, 11:30 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 60 min |
| Jun 21, 11:54 PM CDT | Special Weather Statement | MEG | Calhoun | 66 min |
| Jun 22, 12:00 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe | 45 min |
| Jun 22, 12:04 AM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 41 min |
| Jun 22, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 47 min |
| Jun 22, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe, Yalobusha | 66 min |
| Jun 22, 7:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 29 min |
| Jun 22, 8:48 AM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 42 min |
| Jun 22, 10:16 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.